# SDR 98ZZZX2207

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23KW
- Make and model: Cessna 421C
- Aircraft serial: 421C0106
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 50000062
- Condition: Frayed
- Location: Lt Flap Retract
- Part time: 4,251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CESSNA TWIN ENGINE AIRCRAFT HAVE EXPERIENCED A HISTORY OF FLAP CABLE FRAYING, ELECTED TO ROUTINELY REPLACE ALL FLAP CABLES ON A 421C HAVING 4,251 HOURS TT.  TWO CABLES WERE FOUND IN UNAIRWORTY CONDITION.  THE CABLE FRAYING WAS NOT VISIBLE UPON INSPECTION PRIOR TO CABLE REMOVAL.
